# SDR CVU2009F00000

- Difficulty date: February 3, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N44MA
- Make and model: Beech 65-B80
- Aircraft serial: LD412
- Engine: Lyc IO720*
- Propeller: Hartzl HCA3VK2
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHJ4004
- Part serial: 7U000025
- Condition: Noisy
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON STARTUP, ONCE THE BENDIX GEAR ENGAGED, A LOUD NOISE WAS HEARD, WHICH SOUNDED LIKE GEARS GRINDING.  UPON CLOSER INSP, NO TEETH REMAINED ATTACHED TO THE BENDIX.  THE HAD ALL SHEARED OFF THE CASING AND THE CASING WAS LOOSE.  THE SNAP RING WHICH NORMALLY HELD IT DOWN AT THE BACK, WAS OFF ALSO.  (K)
